Weekly NCLEX/HESI Question for March 17


Remember to take your time and read the entire question. If you have any questions or tips please participate in our NCLEX support forum.

*Help out other nurses and share why the incorrect answers are not the best choice*

March 17

You have completed today's NCLEX/HESI question! You %%RATING%% %%FORM%%

Submit your answer for a chance to win today's prize! To win, log in to your accountor register now.

Your answers are highlighted below.
The nurse realizes any electrolyte abnormality must be reported to the anesthesia team. Hypokalemia (decreased potassium level) results in one of the following:
Decreases the risk for toxicity if a patient is taking digoxin
Slows the recovery from anesthesia
Decreases cardiac irritability
Deceases blood pressure
Question 1 Explanation: 
The correct answer is (b). All the other answers are false statements.
Once you are finished, click the button below. Any items you have not completed will be marked incorrect. Get Results
There is 1 question to complete.

, ,

Skip to toolbar